MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD ECLIPSE; NEEDLES, HYPODERMIC

BECTON DICKINSON, S.A. BD ECLIPSE; NEEDLES, HYPODERMIC
Catalog Number 305767
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.B3.The date received by manufacturer has been used for this field.
 
Event or Problem Description
It was reported that bd.The following information was provided by the initial reporter: customer antonio em to report these needles are defective.The needle is not pushing medication correctly and there have been a few times the needle bends when medication is administered.Injuries or adverse event: no.
 
Additional Manufacturer Narrative
As neither a lot number nor a sample was available for this incident, a complete investigation could not be performed.Based on the limited investigation results, a cause for the reported incident could not be determined.
 
Event or Problem Description
No additional information.

Brand Name
BD ECLIPSE
Common Device Name
NEEDLES, HYPODERMIC
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21243637
Report Number3002682307-2025-00008
Device Sequence Number3664578
Product Code FMI
UDI-Device Identifier00382903057672
UDI-Public(01)00382903057672
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305767
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown